Zero Order Estimates for Mahler Functions

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 46, (2016), Pages 83-88


Michael Coons

School of Math. and Phys. Sciences,

University of Newcastle,

Callaghan,

Australia.

mailto:Michael.Coons@newcastle.edu.au






Abstract We give an upper bound for the zero order of the difference between a Mahler function and an algebraic function. This complements estimates of Nesterenko, Nishioka, and Topfer, among others, who considered polynomials evaluated at Mahler functions.

Keywords Mahler functions, rational approximation, algebraic approximation.

Classification (MSC2000) Primary 11J82; Secondary 11J25.

Full text

Full paper

Personal tools